Lexapro withdrawals?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 3/2/2008 9:49 AM (GMT -7)   
As anyone who has read my previous posts knows, I have experienced some bad side effects from the Lexpro I was taking. I was taking 10 mg and decided to start cutting them in half and only taking 5mg a day and see if that helped out all. My symptoms seemed to have increased. Has anyone else exerienced this?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/2/2008 10:19 AM (GMT -7)   

Hey there, Good Morning

I was on Lexapro at 20 mg but it did not work for me so switched to Cymbalta without any problems.

I would feel more comfortable if you discussed your increased sx with your Pdoc.
I am sorry this is happening to you.
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


lalala16
Regular Member


Date Joined Dec 2007
Total Posts : 101
   Posted 3/2/2008 10:54 AM (GMT -7)   
I'm sorry, I am going on Tuesday I just make myself a nervous wreck until then. I have been so clumsy, shaky, and forgetful lately that I just wanted to see if anyone else had the same experience.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/2/2008 11:57 AM (GMT -7)   
I have read other posts where ppl have gone thru simuliar experiences as you are

These type of meds do need the doc on board to make sure you are doing okay hun

Let us know what the doc has to say plz
Like Kitt it may not be the med for you ......I dont know ..........

Am hoping you will find out thoguh

Take care.......LYN
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns
    www.healingwell.com Donate today to keep HW helping others
 
                     
 


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 3/2/2008 7:34 PM (GMT -7)   
La la i have had those symotms before as i told you in your other thread.Sometimes you have to try a few different meds to find the right one for you.The lexapro may not be for you.I've been on quite a few that wasn,t for me.It's nerve racking and it sets you back but when you find the one that works for you it's well worth it! PLease try to stay calm.Talk to your doc about what you've been experiencing and maybe he/she can try you on something else.You will eventually find something that works, it took me a while too!
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:05 PM (GMT -7)
There are a total of 2,736,219 posts in 301,362 threads.
View Active Threads


Who's Online
This forum has 151452 registered members. Please welcome our newest member, sarajseri.
201 Guest(s), 3 Registered Member(s) are currently online.  Details
NM12, orchid_rain, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer